# SDR MWEA96015

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Sense Line
- Condition: Iced Up
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS LESS THAN MAX POWER INDICATION, RT ENG WENT TO 1.7 EPR WHILE LT ENGINE JUMPED TO 2.0 EPR AFTER A LAG IN SPOOL UP ON TAKEOFF.  THE TAKEOFF WAS ABORTED.  INSPECTED ALL EPR SENSE LINES, NO DISCREPANCIES NOTED.  RAN BOTH ENGINES TO TAKEOFF POWER.  FOUND BOTH INDICATIONS NORMAL WITH ANTI-ICE ON AND OFF.  SUSPECT TEMPORARY ICING IN PT2 LINE.  RETURNED A/C TO SERVICE AND NO FURTHER PROBLEMS ON SUBSEQUENT FLIGHTS.
